Publication
Title
Female-limited polymorphism in a widespread damselfly: morph frequencies, male density, and phenotypic similarity of andromorphs to males
Author
Abstract
Language
English
Source (journal)
Canadian journal of zoology. - Ottawa, 1951, currens
Publication
Ottawa : 2008
ISSN
0008-4301
Volume/pages
86(2008), p. 1131-1138
ISI
000260166800006
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 20.11.2018
To cite this reference